Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Post Epidural symptoms?

adambaadamb Posts: 46
edited 06/11/2012 - 8:33 AM in Back Surgery and Neck Surgery
Anyone have an idea if weakness in leg (rt) is normal after a Trans Formal Epidural injection. I had injection yesterday and have noticed considerd right leg weakness return again. I had this issue with leg for about 3 weeks up until last weak when it seemed like like was getting some strength back, although pain was still present. I was noticing though prior to EPI it was getting a bit better, movement and function. I have noticed though today it is fatigued and weak agian. Is this a concern, normal should I call My Dr. if it continues tomorrow. Thanks for any help


  • When I have had my Trans Foraminal injections, the d/c instructions indicate to call with weakness, increased pain, fever. Even though you describe weakness prior to the injection, sounds like since you were getter stronger, then weakness returned after the injection, there is some major irritation of the nerve or disc due to the steroid.

    Good luck
Sign In or Register to comment.